# SDR SWAA2019120939451

- Difficulty date: November 15, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,219 hours, 27,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDES EMERGENCY EXIT DOORS LIGHT INOP AND LEFT SIDE AFT GALLEY AND LAV.          / R&R BATTERY PACK IAW AMM.
